MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ CATHETER INTERFACE MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ CATHETER INTERFACE MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700088
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: 2184149-2024-00009.During a supraventricular tachycardia procedure, there was a communication issue with the ampere rf generator and the workmate catheter interface module resulting in cancellation of the procedure.When the ablation cable was connected to the ampere rf generator, the ablation egm was showing but other egm like the cs, his, and rv showed as flat blue lines.The workmate catheter interface module was exchanged with a secondary one, new ablation cables, and a new catheter were attempted, but the issue remained.The procedure was then cancelled.Replacing the ampere rf generator along with the workmate catheter interface module resolved the issue.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ catheter interface module 1-56 channels was received.Evaluation testing was successful as the cim communicated properly.Based on the information and investigation provided to abbott, the root cause remains undetermined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WORKMATE¿ CLARIS¿ CATHETER INTERFACE MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18498464
Report Number2184149-2024-00010
Device Sequence Number12715595
Product Code DQK
UDI-Device Identifier05415067000880
UDI-Public05415067000880
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700088
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPERE RF ABLATION GENERATOR.
Patient SexUnknown